Transformation of affine systems with control and the stabilization problem
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1945-1952
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a11,
author = {A. P. Krishchenko and M. G. Klinkovsky},
title = {Transformation of affine systems with control and the stabilization problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1945--1952},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a11/}
}
TY - JOUR AU - A. P. Krishchenko AU - M. G. Klinkovsky TI - Transformation of affine systems with control and the stabilization problem JO - Differencialʹnye uravneniâ PY - 1992 SP - 1945 EP - 1952 VL - 28 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a11/ LA - ru ID - DE_1992_28_11_a11 ER -
A. P. Krishchenko; M. G. Klinkovsky. Transformation of affine systems with control and the stabilization problem. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1945-1952. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a11/